# SDR IPXA2018022626869

- Difficulty date: February 10, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 102,336 hours, 17,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B08428503
- Condition: Dented
- Location: Lt Inbd Mid Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C4,  DENT ON THE LT INBD MID FLAP LOWER SKIN AT WBL 169.30.  REPAIRED IAW SRM 57-53-01, REPAIR 1, REV 40, SRM 51-70-10, REPAIR 4, REV 40, AND SRM 51-70-10, REPAIR GENERAL REV 40.
